# SDR FOTR2019813280

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 910 FRAME HAS 2 FASTENERS W/NO E.D. AT GILLINER SUPPORT IN WINDOW AREA ON RT SIDE.  CUT OUT DAMAGE AREA DIM 1" X .7500" IAW SRM 53-10-4, FIG 1. FABRICATED FRAME REPAIR 2EA PARTS MAT USED 7075-0 .071" PO 90016396. DIM 14.5" X 3", 14.5" X 4" IAW SRM 53-10-4, FIG 1.  HEAT TREATED  PARTS FROM 7075-0 TO 7075-T6 IAW FAS ENG REPORT  2-37153-801 REV A LOCATED AND DRILLED 2 EA REPAIR FRAME IAW SRM 51-30-5 TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR FRAME IAW SRM 51-30-2.
